... it was causing me to gain weight. There was another sleep med that I have taken in the past that I would like to try again - Imovane (Zipolocone). Has anyone used this drug long term? Or is there any other sleeping aids out there that don't cause adverse side effects? I have already tried trazodone and Saphris; not for me. Any thoughts would be greatly appreciated! I haven't slept in 2 nights now, and am getting very emotional with no clear reason! I think it's just that I need sleep! Thank you. :)
Zopiclone is not recommended for long term use as you will build a tolerance fairly quickly. There are various alternatives such as the sedating antihistamines like promethazine and diphenhydramine or you can try valerian which some people find effective. If you are suffering from depression aswell as insomnia mirtazapine might be worth trying although this is known to cause weight gain.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 17 answers
Posted 4 Sep 2011 • 5 answers
I've been taking quetiapine 25mg for 3 months I hate it what are sum ways I can wean off the drug???
Posted 24 Jan 2015 • 4 answers
Posted 16 Oct 2015 • 2 answers
Posted 2 May 2016 • 6 answers